Panadol Cold & Flu

Cold & Flu
+
Decongestant Night

Combines the effective, pain-relieving and fever-reducing power of Panadol, with a decongestant to unblock stuffy noses.

Overview

What does it relieve?

  • Blocked and runny nose
  • Headache and body ache
  • Fever

What is the format?

Caplets

What are its features?

Combines the effective, pain-relieving and fever-reducing power of Panadol, with a decongestant to unblock stuffy nose.

What are the ingredients?

Each Caplet contains Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Chlorpheniramine Maleate 2mg.

Overview

How To Use

Dosage

Age

Adults (Including the elderly) and children aged 12 years and over

Caplets

1 or 2 caplets

How often

Every 4 to 6 hours as required.
Do not take more than 8 caplets in 24 hours.

Children below 12 years: Not recommended.
The lowest effective dose to achieve efficacy should be used for the shortest duration of treatment.
If symptoms persist seek medical advice.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Kenya on 0800-733-274

Related Products

Related Products

Related Products